# SDR HNAA2013040400203

- Difficulty date: April 4, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 44,893 hours, 53,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT IS INOPERATIVE AT ROW 9.  R & R EMERGENCY FLOOR PATH LIGHT AT ROW 9.  OPS CHECKED GOOD.
